Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 33, NWS Milwaukee, WI

April 5, 2016

NWS Milwaukee, WI issued this small craft advisory at Apr 5, 2016, 3:35 AM CDT. It took effect at Apr 5, 2016, 7:00 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2016, 3:35 AM CDT (08:35 UTC)
In effect from
Apr 5, 2016, 7:00 PM CDT
Expired
Apr 6, 2016, 3:00 PM CDT
In force
20 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

468 
WHUS73 KMKX 050835
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 AM CDT TUE APR 5 2016

...BREEZY SOUTH WINDS AND HIGH WAVES TONIGHT INTO WEDNESDAY...

.SOUTH WINDS WILL DEVELOP TODAY AND BECOME BREEZY TONIGHT AS
STRONG LOW PRESSURE APPROACHES FROM THE NORTHERN PLAINS. HIGH
WAVE HEIGHTS WILL BUILD BY THIS EVENING AND CONTINUE INTO
WEDNESDAY MORNING. LESSER WINDS AND WAVES ARE EXPECTED FOR
WEDNESDAY AFTERNOON AS THE LOW PRESSURE AREA MOVES ACROSS SOUTHERN
WISCONSIN AND SOUTHERN LAKE MICHIGAN. 

LMZ643>646-051645-
/O.NEW.KMKX.SC.Y.0033.160406T0000Z-160406T1700Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 AM CDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON
CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO NOON CDT WEDNESDAY. 


* WINDS: SOUTH 15 TO 25 KNOTS TONIGHT VEERING SOUTHWEST 10 TO 20
  KNOTS WEDNESDAY MORNING...THEN WEST. 

* WAVES: BUILDING TO 3 TO 7 FEET THIS EVENING AND LASTING INTO
  WEDNESDAY MORNING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
MG
5 follow-up statements
462 
WHUS73 KMKX 051421
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 AM CDT TUE APR 5 2016

...BREEZY SOUTH WINDS AND HIGH WAVES TONIGHT INTO WEDNESDAY...

.SOUTH WINDS WILL BECOME BREEZY TONIGHT AS STRONG LOW PRESSURE
APPROACHES FROM THE NORTHERN PLAINS. HIGH WAVE HEIGHTS WILL BUILD
BY THIS EVENING AND CONTINUE INTO WEDNESDAY MORNING. LESSER WINDS
AND WAVES ARE EXPECTED FOR WEDNESDAY AFTERNOON AS THE LOW PRESSURE
AREA MOVES ACROSS SOUTHERN WISCONSIN AND SOUTHERN LAKE MICHIGAN.

LMZ643>646-052230-
/O.CON.KMKX.SC.Y.0033.160406T0000Z-160406T1700Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
921 AM CDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO NOON CDT WEDNESDAY...

* WINDS: SOUTH 15 TO 25 KNOTS TONIGHT VEERING SOUTHWEST 10 TO 20 
  KNOTS WEDNESDAY MORNING...THEN NORTHWEST. 

* WAVES: BUILDING TO 3 TO 7 FEET THIS EVENING AND LASTING INTO 
  WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
189 
WHUS73 KMKX 051952
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CDT TUE APR 5 2016

...BREEZY SOUTHEAST WINDS AND HIGH WAVES TONIGHT INTO WEDNESDAY...

.SOUTH TO SOUTHEAST WINDS WILL BE GUSTY TONIGHT AS STRONG LOW
PRESSURE APPROACHES FROM THE NORTHERN PLAINS. HIGH WAVE HEIGHTS
ARE EXPECTED AND WILL CONTINUE INTO AT LEAST WEDNESDAY MORNING.
LESSER WINDS AND WAVES ARE EXPECTED FOR LATER WEDNESDAY AFTERNOON
AS THE LOW PRESSURE AREA MOVES ACROSS SOUTHERN WISCONSIN AND
SOUTHERN LAKE MICHIGAN.

LMZ643>646-060400-
/O.EXT.KMKX.SC.Y.0033.160406T0000Z-160406T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
252 PM CDT TUE APR 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
3 PM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 3 PM CDT WEDNESDAY. 

* WINDS: SOUTH TO SOUTHEAST 15 TO 25 KNOTS TONIGHT VEERING
  SOUTHWEST 10 TO 20 KNOTS WEDNESDAY MORNING...THEN NORTHWEST.

* WAVES: BUILDING TO 3 TO 7 FEET THIS EVENING AND LASTING INTO
  WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
146 
WHUS73 KMKX 060203
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CDT TUE APR 5 2016

...BREEZY SOUTHEAST WINDS AND HIGH WAVES TONIGHT INTO WEDNESDAY...

.SOUTHEAST WINDS WILL BE GUSTY TONIGHT AS STRONG LOW PRESSURE
APPROACHES FROM THE NORTHERN PLAINS. HIGH WAVE HEIGHTS ARE
EXPECTED AND WILL CONTINUE INTO AT LEAST WEDNESDAY MORNING. LESSER
WINDS AND WAVES ARE EXPECTED FOR LATER WEDNESDAY AFTERNOON AS THE
LOW PRESSURE AREA MOVES ACROSS SOUTHERN WISCONSIN AND SOUTHERN
LAKE MICHIGAN.

LMZ643>646-061015-
/O.CON.KMKX.SC.Y.0033.000000T0000Z-160406T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
903 PM CDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT
WEDNESDAY...

* WINDS: SOUTHEAST TO 30 KNOTS TONIGHT VEERING SOUTHWEST 10 TO 25
  KNOTS WEDNESDAY MORNING...THEN NORTHWEST.

* WAVES: 4 TO 7 FEET THIS EVENING AND LASTING INTO WEDNESDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
042 
WHUS73 KMKX 060825
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CDT WED APR 6 2016

...BREEZY SOUTHERLY WINDS AND HIGH WAVES THIS MORNING...

.BREEZY SOUTHERLY WINDS AND HIGH WAVES WILL CONTINUE THIS MORNING
AS STRENGTHENING LOW PRESSURE APPROACHES FROM THE WEST. THE LOW
WILL MOVE EAST ACROSS SOUTHERN LAKE MICHIGAN EARLY IN THE
AFTERNOON. THUS LIGHTER WINDS AND SUBSIDING WAVES ARE EXPECTED AS
IT DOES SO.

LMZ643>646-061630-
/O.CON.KMKX.SC.Y.0033.000000T0000Z-160406T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 AM CDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WINDS: SOUTHERLY TO 20 KNOTS WITH GUSTS TO 30 KNOTS EARLY THIS
  MORNING BECOMING MUCH LIGHTER AND VARIABLE BY LATE MORNING.
  WINDS THEN BECOME NORTHWEST 10 TO 15 KNOTS DURING THE EARLY TO
  MIDDLE AFTERNOON. 

* WAVES: 4 TO 8 FEET THIS MORNING SUBSIDING TO 1 TO 3 FEET BY LATE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
MG
661 
WHUS73 KMKX 061435
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 AM CDT WED APR 6 2016

...HIGH WAVES WILL LINGER THROUGH THE EARLY AFTERNOON...

.LOW PRESSURE WILL MOVE ACROSS SOUTHERN LAKE MICHIGAN TODAY SO
LIGHTER WINDS ARE EXPECTED. HIGH WAVES WILL CONTINUE THROUGH THE
EARLY AFTERNOON THEN WILL SUBSIDE THIS AFTERNOON AS THE LOW MOVES
OVERHEAD.

LMZ643>646-062000-
/O.CON.KMKX.SC.Y.0033.000000T0000Z-160406T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 AM CDT WED APR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WINDS: SOUTHERLY AT 10 TO 15 KNOTS. WINDS THEN BECOME NORTHWEST
  10 TO 15 KNOTS DURING MIDDLE AFTERNOON.

* WAVES: 4 TO 8 FEET THIS MORNING SUBSIDING TO 1 TO 3 FEET BY 
  LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 9:13 PM CDT, 6 hours 22 minutes earlier.

Area forecast discussion, Apr 4, 9:13 PM CDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CDT MON APR 4 2016

.UPDATE...

&&

.AVIATION/06Z TAFS/...

STRATOCUMULUS CLOUDS AND A FEW FLURRIES WILL CONTINUE TO DECREASE
THIS EVENING AND OVERNIGHT AS HIGH PRESSURE MOVES THROUGH.

SHOULD SEE INCREASING CLOUDS WEST TO EAST THROUGH THE DAY TUESDAY AS
AN AREA OF WARM ADVECTION ARRIVES AHEAD OF APPROACHING LOW PRESSURE.
RAIN SHOWERS WILL ALSO ARRIVE WITH THE WARM ADVECTION...MAINLY DURING
THE AFTERNOON HOURS. COULD SEE SOME MVFR CIGS WITH THE SHOWERS...THOUGH
SEEING MIXED SIGNALS AMONG VARIOUS MODEL SOUNDINGS SO WILL KEEP IT
MAINLY VFR THROUGH LATE AFTERNOON.

&&

MARINE...

WINDS WILL CONTINUE TO DIMINISH AS HIGH PRESSURE MOVES ACROSS LAKE
MICHIGAN.

BREEZY SOUTH TO SOUTHEAST WINDS LIKELY TUESDAY AND TUESDAY NIGHT
AHEAD OF APPROACHING LOW PRESSURE. THESE WINDS WILL BUILD HIGH WAVES
WHICH WILL LIKELY LINGER INTO WEDNESDAY. A SMALL CRAFT ADVISORY FOR
THIS PERIOD WILL LIKELY BE NEEDED.

&&

.PREV DISCUSSION... /ISSUED 250 PM CDT MON APR 4 2016/

TONIGHT AND TUESDAY...FORECAST CONFIDENCE...HIGH

LAKE EFFECT SNOW SHOWERS WILL WIND DOWN BY EARLY EVENING AS WIND
FLOW BECOMES LESS FAVORABLE WHILE HIGH PRESSURE BUILDS IN. THE HIGH
WILL ALSO RESULT IN DECREASING CLOUDS THIS EVENING INTO TONIGHT. THE
LIGHT WINDS AND MOSTLY CLEAR SKIES WILL RESULT IN CHILLY
TEMPS...WITH LOWS IN THE LOW TO MID 20S MOST PLACES.

QUITE A BIT OF 850-700 MB WARM AIR ADVECTION WILL MOVE IN TOMORROW
AHEAD OF APPROACHING LOW PRESSURE. THIS WAA WILL BRING INCREASING
CLOUDS AND SHOWERS FROM WEST TO EAST...MAINLY IN THE AFTERNOON.
TEMPS WILL BE MILDER TOMORROW...STILL SEVERAL DEGREES BELOW NORMAL
FOR EARLY APRIL THOUGH.

TUESDAY NIGHT AND WEDNESDAY - CONFIDENCE...MEDIUM
CLOSED 500 MILLIBAR LOW IN THE DAKOTAS WILL BECOME AN OPEN POSITIVE
TILT WAVE AS IT CROSSES WI ON WEDNESDAY. 450-50 KNOT LLJ WILL
SUSTAIN RAIN INTO THE EVENING HOURS AHEAD OF THE APPROACHING MID
LEVEL WAVE AND SFC/850 LOW. 12Z NAM/06Z GFS DEVELOP QPF MAX ACRS
SRN WI BETWEEN 06-12Z TUESDAY NIGHT. THE RIGHT REAR QUADRANT OF AN
UPPER SPEED MAX ON EASTERN SIDE OF APPROACHING TROUGH WILL AID IN
UPPER SUPPORT. ALSO THE CONSENSUS OF 850 JET POSITIONS SHOWS
FAVORED CYCLONIC LEFT FRONT QUAD POSITION ALSO NEAR SRN WI.
ELEVATED INSTABILITY...ABOVE 800 MILLIBARS...IS THERE BUT AT THIS
TIME PROGGD TO BE FAIRLY MEAGER. SFC/850 LOW WILL SHIFT INTO LWR
MI BY THE END OF WEDNESDAY AND THIS WILL START SOME CAA AS LOW
LEVEL FRONT PASSES TO THE SOUTHEAST.

THURSDAY THROUGH FRIDAY NIGHT - CONFIDENCE...MEDIUM
A CHILLY CYCLONIC FLOW EXPECTED THIS PERIOD WITH POCKETS OF MID
LEVEL ENERGY HELPING TO KICK OFF RAIN/SNOW SHOWERS WITHIN THE
INCREASING INFLUENCE OF THE LOW LEVEL THERMAL TROUGH. THE GFS IS
SHOWING A MUCH COLDER SCENARIO THAN THE ECMWF FOR THU NGT/FRI BUT
EVEN THE ECMWF AIRMASS IS COLD ENOUGH TO SUPPORT SOME SNOW
SHOWERS.

SATURDAY - CONFIDENCE...MEDIUM
SURFACE HIGH MOVES IN WITH MID LEVEL FLOW SHOWING MORE RIDGING AS
CYCLONIC INFLUENCE OF TROUGH AXIS SHIFTS EAST OF WI. HOWEVER THE LOW
LEVEL COOL POOL REMAINS WITH BETTER LLJ/RETURN WAA STAYING WELL
WEST. SO DRY BUT STILL ON THE COOL SIDE.

SUNDAY AND MONDAY - CONFIDENCE...LOW TO MEDIUM
WHILE THE MODELS ARE SHOWING SOME DISAGREEMENT ON DETAILS THE IDEA
OF A MILDER AND WETTER REGIME SEEMS REASONABLE. THE GFS IS A BIT
QUICKER ON BRINGING IN THE WING OF WAA PRECIP. THE ECMWF SHOWS SFC
LOW DEVELOPMENT SOUTH OF WI WHILE THE GFS BRINGS AN ELONGATED
TROUGH/FRONT THROUGH SUNDAY NIGHT. EITHER SCENARIO PAINTS A WET AND
UNSETTLED PERIOD...WITH THE 12Z ECMWF EVEN HINTING AT SOME POSSIBLE
FROZEN PRECIP ON BACK SIDE HEADING INTO MONDAY NIGHT.

AVIATION/00Z TAFS/...SEEING MAINLY VFR CIGS OUT THERE THIS AFTERNOON.
LAKE EFFECT CLOUDS AND SNOW SHOWERS MAY RESULT IN ON AND OFF MVFR
CIGS NEAR LAKE MICHIGAN INTO LATE AFTERNOON. STILL THINKING A DUSTING
AT BEST FOR THE LAKE EFFECT SNOW...WHICH WILL WIND DOWN BY EARLY
EVENING.

CLOUDS WILL DECREASE THIS EVENING AND OVERNIGHT AS HIGH PRESSURE
BRIEFLY MOVES THROUGH.

SHOULD SEE INCREASING CLOUDS WEST TO EAST THROUGH THE DAY TUESDAY AS
AN AREA OF WARM ADVECTION ARRIVES AHEAD OF APPROACHING LOW PRESSURE.
RAIN SHOWERS WILL ALSO ARRIVE WITH THE WARM ADVECTION...MAINLY DURING
THE AFTERNOON HOURS. COULD SEE SOME MVFR CIGS WITH THE SHOWERS...THOUGH
SEEING MIXED SIGNALS AMONG VARIOUS MODEL SOUNDINGS SO WILL KEEP IT
MAINLY VFR THROUGH LATE AFTERNOON.

MARINE...GUSTY WINDS CONTINUE THIS AFTERNOON AND WILL SLOWLY EASE LATE
AFTERNOON INTO THE EVENING. WAVES WILL DIMINISH AS THE WINDS EASE.
WILL KEEP SMALL CRAFT EXPIRATION TIMES AS IS...00Z IN THE NORTH AND
03Z IN THE SOUTH.

BREEZY SOUTH TO SOUTHEAST WINDS LIKELY TUESDAY AND TUESDAY NIGHT
AHEAD OF APPROACHING LOW PRESSURE. THESE WINDS WILL BUILD HIGH WAVES
WHICH WILL LIKELY LINGER INTO WEDNESDAY. A SMALL CRAFT ADVISORY FOR
THIS PERIOD WILL LIKELY BE NEEDED.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...HENTZ
TONIGHT/TUESDAY AND AVIATION/MARINE...DDV
TUESDAY NIGHT THROUGH MONDAY...COLLAR
Hazardous weather outlook, Apr 4, 9:06 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CDT MON APR 4 2016

WIZ046-047-051-052-056>060-062>072-060215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
906 PM CDT MON APR 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS.

LMZ643>646-060215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
906 PM CDT MON APR 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

HIGHER WINDS AND WAVES ARE LIKELY AT TIMES FROM TUESDAY THROUGH
WEDNESDAY NIGHT AS ANOTHER LOW PRESSURE SYSTEM CROSSES THE WESTERN
GREAT LAKES REGION.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.